# SDR SWAA2024071903064

- Difficulty date: June 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE FUSELAGE DRAIN DOUBLER HAS CORROSION AROUND FASTENERS AFT OF MLG WHEEL WELL DOT M334<[01] REMOVED CORROSION; ORIG. .063; REF BAC DWG 146A3239 REV -; MATERIAL LOSS .005; REMAINING .058 NO DAMAGED ALLOWED IN THIS AREA; REF B737-NG SRM 53-60-01-1A-1 TABLE 102; REMOVED AND REPLACED MIDDLE FUSELAGE DRAIN DOUBLER IAW B737NG-SRM 51-40-02 AND BAC DWG#146A3230 REV:-;[02] VERIFIED REMOVED CORROSION; ORIG. .063; REF BAC DWG 146A3239 REV -; MATERIAL LOSS .005; REMAINING .058 NO DAMAGED ALLOWED IN THIS AREA; REF B737-NG SRM 53-60-01-1A-1 TABLE 102; REMOVED AND REPLACED MIDDLE FUSELAGE DRAIN DOUBLER IAW B737NG-SRM 51-40-02 AND BAC DWG#146A3230 REV:-;[03] VERIFIED REMOVED CORROSION; ORIG. .063; REF BAC DWG 146A3239 REV -; MATERIAL LOSS .005; REMAINING .058 NO DAMAGED ALLOWED IN THIS AREA; REF B737-NG SRM 53-60-01-1A-1 TABLE 102; REMOVED AND REPLACED MIDDLE FUSELAGE DRAIN DOUBLER IAW B737NG-SRM 51-40-02 AND BAC DWG#146A3230 REV:-
